# SDR DALA2023100308146

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 87,755 hours, 14,905 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 4L SLIDE LIGHT INOP. CORRECTIVE ACTION: 4L SLIDE LIGHT PUSH BUTTON TEST LIGHT CONTACT CLEANED OPS GOOD NOW. (4612968)
